# SDR AALA202203187402

- Difficulty date: March 18, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A300*
- Aircraft serial: 6337
- Aircraft time: 24,005 hours, 9,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Low
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT GALLEY RIGHT HAND EMERGENCY FLASH LIGHT BATTERY LOW. REPLACED BATTERY PER AMM 25-65-00. OPERATIONAL CHECK GOOD.
